MathSciNet Relay Station
MathSciNet bibliographic data
MR2651883 15A24 (65F30)
Wu, Ai-Guo; Feng, Gang; Duan, Guang-Ren; Wu, Wei-Jun Iterative solutions to coupled Sylvester-conjugate matrix equations. Comput. Math. Appl. 60 (2010), no. 1, 54–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement